Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Understanding Your LabsUnderstanding Your Labs
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Viral Load Undetectable, but Decreasing CD4
May 4, 2014

I have been taking HIV meds since January 2013 when by CD4 count was 319. By the end of March 2013, I was undetectable and my CD4 count was 594. Since March, my viral load has remained undetectable. However, my CD4 count continues to drop, and as of May 2014, my CD4 count was down to 405. What gives here? I follow my regimen and don't do drugs or anything else to compromise the success of my treatment. Additionally, I work out regularly and am very fit. Don't understand. Thoughts?

Response from Dr. Holodniy

I would be curious to know what your CD4% has been doing during this time. The CD4 count can vary much more than the CD4% does. I suspect, given the undetectable viral load, your CD4 percent has been stable and your CD4 count is bouncing around. At this point, I wouldn't suggest doing anything different than continuing to take your HIV meds as prescribed.



Previous
Viral load dropped, but so did my CD4 count
Next
Atripla with food and Viral Load

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement